# SDR 2004FA0000084

- Difficulty date: July 1, 2003
- Submitted: January 20, 2004
- Operation: General aviation
- Aircraft: N6439M
- Make and model: Cessna 152
- Aircraft serial: 15284727
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105267
- Part serial: 75018114
- Condition: Leaking
- Location: Engine
- Component: Ma3pa
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING AT PRODUCTION BREAK.  LACK OF QUALITY CONTROL AT OVERHAUL.
